Acute third cranial nerve ophthalmoplegia: Possible pathogenesis from alpha-II-interferon treatment

L. Pacifici, F. Passarelli, G. Papa, L. Cannone, P. M. Rossini

Research output: Contribution to journalArticlepeer-review

Abstract

We report the case of a 67 year old man with acute ophthalmoplegia due to extensive damage to the fibers innervating the extrinsic muscles of the left third cranial nerve. The condition was secondary to protracted treatment with alpha-II-interferon for a HCV virus chronic active hepatopathy.

Original languageEnglish
Pages (from-to)579-580
Number of pages2
JournalItalian Journal of Neurological Sciences
Volume14
Issue number7
DOIs
Publication statusPublished - Oct 1993

Keywords

  • adverse effects
  • Interferon
  • neuropathy
  • neurotoxicity

ASJC Scopus subject areas

  • Neuroscience(all)
  • Clinical Neurology

Fingerprint Dive into the research topics of 'Acute third cranial nerve ophthalmoplegia: Possible pathogenesis from alpha-II-interferon treatment'. Together they form a unique fingerprint.

Cite this